# SDR IXXA20170414240

- Difficulty date: April 5, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. AFT LOWER CARGO STATION 1351 FLOOR UPPER CHORD IS CORRODED IN SEVERAL SPOTS FROM LEFT BUTT LINE 54 TO RIGHT BUTT LINE 54. REMOVED AND REPLACED AFT LOWER CARGO STATION 1351 UPPER CHORD ON FLOOR IN ACCORDANCE WITH SRM 51-40-02. FABRICATED IN ACCORDANCE WITH DRAWING 146T1213-22.
